Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 18, NWS Albuquerque, NM

July 24, 2011Los Alamos County, Rio Arriba County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2011, 2:35 PM MDT for Los Alamos County, Rio Arriba County, Sandoval County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2011, 2:35 PM MDT (20:35 UTC)
Expired
Jul 24, 2011, 6:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 92 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2160 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WGUS55 KABQ 242035
FFWABQ
NMC028-039-043-250000-
/O.NEW.KABQ.FF.W.0018.110724T2035Z-110725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 600 PM MDT

* AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS FROM LOS ALAMOS TO COCHITI LAKE.
  THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING SLOWLY WEST. 

  THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
  LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
  ROAD...QUEMAZAN TRAIL...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
  LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
  NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
  CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.
  ONE QUARTER TO ONE HALF OF AN INCH OF RAIN WILL BE COMMON OVER
  THE BURN SCAR...WITH UP TO ONE INCH POSSIBLE FAVORING THE SOUTHERN 
  HALF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN 
SCAR AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

LAT...LON 3607 10657 3608 10626 3591 10625 3562 10624
      3571 10668

$$

40
2 follow-up statements
238 
WGUS75 KABQ 242236
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
436 PM MDT SUN JUL 24 2011

NMC028-039-043-250000-
/O.CON.KABQ.FF.W.0018.000000T0000Z-110725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-RIO ARRIBA-SANDOVAL-
436 PM MDT SUN JUL 24 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR EAST
CENTRAL SANDOVAL...SOUTH CENTRAL RIO ARRIBA AND LOS ALAMOS
COUNTIES...

AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LIGHT RAIN OVER AND WEST OF THE LAS CONCHAS FIRE BURN SCAR.
WHILE RAINFALL WILL BE LIGHT...SOME MINOR RUNOFF AND DEBRIS FLOWS
MAY CONTINUE THROUGH 6 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN 
AREA.

&&

LAT...LON 3607 10657 3608 10626 3591 10625 3562 10624
      3571 10668

$$

40
336 
WGUS75 KABQ 242354
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 PM MDT SUN JUL 24 2011

NMC028-039-043-250002-
/O.EXP.KABQ.FF.W.0018.000000T0000Z-110725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-RIO ARRIBA-SANDOVAL-
554 PM MDT SUN JUL 24 2011

...FLASH FLOOD WARNING WILL EXPIRE AT 600 PM MDT FOR EAST CENTRAL
SANDOVAL...SOUTH CENTRAL RIO ARRIBA AND LOS ALAMOS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT HAS 
DIMINISHED. SOME LIGHT RAIN WILL CONTINUE OVER AND WEST OF LOS 
ALAMOS PAST 6 PM BUT IT WILL NOT BE HEAVY ENOUGH TO IMPACT THE 
LAS CONCHAS FIRE BURN SCAR TO THE WEST. 

LAT...LON 3607 10657 3608 10626 3591 10625 3562 10624
      3571 10668

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:22 AM MDT, 11 hours 13 minutes earlier.

Area forecast discussion, Jul 24, 3:22 AM MDT, 11 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 AM MDT SUN JUL 24 2011

.DISCUSSION...

...FLASH FLOOD WATCH IN EFFECT FOR ALL RECENT BURN SCAR AREAS
TODAY...

AN ACTIVE DAY IS EXPECTED TODAY ACROSS MUCH OF THE STATE. WILL
ISSUE A FLASH FLOOD WATCH AGAIN FOR ALL BURN SCARS VALID THIS
AFTERNOON AND EVENING. THE LATEST IR SAT IMAGERY SHOWS A WELL
DEFINED INVERTED UPPER TROUGH AXIS OVER NE NM SLIDING SLOWLY WEST
INTO THE NORTHERN MTS...WITH ANOTHER VORT SLIDING WEST INTO SOUTH
CENTRAL NM. RAISED POPS TO LIKELY IN LINE WITH MET/MAV NUMBERS
OVER ALL HIGHER TERRAIN WITH HIGH CHANCE FOR VALLEYS/HIGHLANDS OF
CENTRAL AND WESTERN NM THRU TONIGHT. AN AREA OF UPPER LEVEL DRY
AIR AND SUBSIDENCE WILL DEVELOP BETWEEN THESE TWO FEATURES TODAY
AND THE PLACEMENT OF THAT FEATURE WAS THE BIGGEST CHALLENGE THIS
MORNING. THE 00Z NAM AND GFS SHOW THIS DRY AREA MAINLY FROM AROUND
CORONA WEST TO SOCORRO AND INTO THE MAGDALENA AREA. HOWEVER STILL
HAVE CHANCE POPS SINCE CONFIDENCE IS LOW DUE TO ACTIVE OUTFLOW
BOUNDARIES AND HIGH PWATS LIKELY BY THIS EVENING.

NEARLY ALL MODEL GUIDANCE SHOWS TWO DISTINCT PERIODS OF QPF DURING
THE AFTERNOON AND OVERNIGHT HOURS THROUGH MONDAY NIGHT FOR CENTRAL
AND WESTERN NM. STEERING FLOWS WILL BE WEAKEST THROUGH MONDAY THUS
POTENTIAL FOR FLASH FLOODING IS GREATEST DURING THIS PERIOD. OVERALL
MODEL CONSENSUS IS THEN FOR A SLIGHT DOWNTICK IN ACTIVITY TUESDAY
THRU WEDNESDAY AS PWAT VALUES FALL TO NEAR OR JUST SLIGHTLY BELOW
NORMAL FOR CENTRAL AND EASTERN NM. NONETHELESS...DAILY BOUTS OF
STORMS UNDER STRONG RECYCLING PROCESSES WILL STILL BE IN PLACE
WITH OUTFLOW DOMINATED STORMS IN VALLEY LOCALES DURING THE EVENING
HOURS.

BY THURSDAY...THE 00Z GFS AND EURO SHOW A FAST MOVING UPPER WAVE
SLIDING EAST ACROSS THE CENTRAL ROCKIES...SPARKING A LARGE SCALE
CONVECTIVE COMPLEX OVER THE HIGH PLAINS OF COLORADO THURSDAY. THIS
FORCES A STRONG FRONT SOUTH INTO THE EASTERN PLAINS AND UP AGAINST
THE CENTRAL MTS FRIDAY. THIS WILL FOCUS WIDESPREAD STORM ACTIVITY
OVER AT LEAST THE NORTHERN HALF OF THE AREA. BOTH OF THESE MODELS
THEN SHOW A 593DM H5 RIDGE BUILDING DIRECTLY OVER NM THROUGH THE
WEEKEND...WITH LOTS OF DEEP CONVECTIVE ACTIVITY AND SLOW STEERING
FLOW.

GUYER

&&

.AVIATION...
UPPER RIDGE AXIS TO BE STRETCHED FROM THE FOUR CORNERS REGION
SOUTHEAST INTO TEXAS PANHANDLE/WESTERN OKLAHOMA. LINGERING
CONVECTION...MAINLY IN THE FORM OF LIGHT RAIN SHOWERS WILL PERSIST
UNTIL AROUND SUNRISE OVER THE SOUTHWEST MOUNTAINS AND NORTHEAST
PLAINS. MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER NEW MEXICO
THROUGH MONDAY...WITH WEAK...GENERALLY EAST TO WEST GRADIENT BOTH
SURFACE AND ALOFT. CONSEQUENTLY...WDLY SCT TO SCT MVFR CIGS/VSBYS
AND SFC WND GUSTS TO 40KT IN TSRA TO DEVELOP OVER THE HIGHER
TERRAIN AFT 18Z AND WILL DRIFT...IN GENERAL...TO THE
WEST/NORTHWEST INTO THE LOWER ELEVATIONS. HOWEVER...OUTFLOW
BOUNDARIES WILL LIKELY SPARK MORE ERRATICALLY MOVING CONVECTION
LATER IN THE AFTERNOON AND EVENING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
UPPER RIDGE AXIS TO BE STRETCHED FROM THE FOUR CORNERS REGION
INTO THE TEXAS PANHANDLE/WESTERN OKLAHOMA BY MIDDAY. MOIST AND
UNSTABLE AIRMASS OVER NORTHERN AND CENTRAL NEW MEXICO WITH
WEAK...GENERALLY EAST TO WEST WINDS BOTH AT THE SURFACE AND ALOFT
THROUGH MONDAY. POTENTIAL FOR SLOW MOVING STORMS AND HEAVY
DOWNPOURS AGAIN THIS AFTERNOON/EVENING AND MONDAY
AFTERNOON/EVENING OVER ANY OF THE BURN SCARS. STORMS MAY PROPAGATE
ON OUTFLOW BOUNDARIES LATER IN THE AFTERNOON AND EVENING INTO THE
LOWER ELEVATIONS INCLUDING THE NORTHWEST PLATEAU AND IN THE
EASTERN PLAINS...ALTHOUGH CHANCES FOR MEASURABLE RAIN REMAIN
LOWEST IN THE FAR NORTHWEST AND SOUTHEAST. TEMPERATURES BOTH TODAY
AND MONDAY WILL CONTINUE TO BE NEAR TO ABOVE AVERAGE FOR THE LATER
HALF OF JULY.

A SUBTLE SHIFT IN THE WIND BOTH AT THE SURFACE AND ALOFT IS EXPECTED
ON TUESDAY...AS THE HIGH PRESSURE CENTER REFORMS OVER EASTERN NEW
MEXICO/WEST TEXAS...AND SURFACE LEE TROUGH DEVELOPS. THIS WILL ALLOW
FOR A MORE WESTERLY COMPONENT TO THE WIND...AND SHIFT THE STORM
MOTION...MAKING STORMS MORE LIKELY TO DRIFT OUT INTO THE EASTERN
PLAINS...DURING THE MIDWEEK PERIOD. STORM MOTION LOOKS TO BE A BIT
FASTER...SO FLOODING DUE TO SLOW MOVING STORMS MAY BE A LITTLE LESS
LIKELY. DAYTIME TEMPERATURES WILL CONTINUE TO TREND NEAR TO ABOVE
AVERAGE DURING THE MIDWEEK...WITH GOOD OVERNIGHT RH RECOVERIES
ANTICIPATED.

ON THURSDAY...LATEST EXTENDED FORECAST MODELS PREDICT A STORM
COMPLEX DEVELOPING OVER EASTERN COLORADO...WHICH WILL FORCE A
SURFACE BOUNDARY INTO NEW MEXICO THURSDAY NIGHT...AND COULD SPAWN
ADDITIONAL CONVECTION IN THE NORTHEAST. THIS BOUNDARY COULD LINGER
INTO FRIDAY OVER THE REGION BASED ON THE MODEL SURFACE
PATTERN...ALTHOUGH THE MODEL GRIDDED WIND FIELDS DON/T YET REFLECT
THIS. BY NEXT WEEKEND THE UPPER HIGH CENTER MAY SHIFT FAR ENOUGH
WEST TO RESULT IN LESS CONVECTION OVERALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  96  66  94  65 /  20  30  30  30
DULCE...........................  89  54  87  54 /  30  40  40  50
CUBA............................  89  56  87  57 /  60  60  50  50
GALLUP..........................  91  57  88  58 /  30  30  40  40
EL MORRO........................  85  53  82  54 /  30  40  40  50
GRANTS..........................  89  58  87  58 /  30  40  40  50
QUEMADO.........................  87  56  84  58 /  60  50  50  50
GLENWOOD........................  90  63  89  64 /  40  50  40  30
CHAMA...........................  81  52  79  53 /  60  60  50  50
LOS ALAMOS......................  82  63  82  63 /  60  60  40  40
PECOS...........................  82  59  82  59 /  70  60  60  30
CERRO/QUESTA....................  83  54  81  55 /  60  60  50  30
RED RIVER.......................  73  50  73  51 /  70  60  60  30
ANGEL FIRE......................  74  49  75  50 /  70  60  50  30
TAOS............................  86  56  86  57 /  60  50  40  30
MORA............................  80  56  79  55 /  60  60  50  30
ESPANOLA........................  89  61  87  61 /  50  50  30  30
SANTA FE........................  86  61  85  61 /  60  60  50  30
SANTA FE AIRPORT................  87  63  89  64 /  60  50  40  30
ALBUQUERQUE FOOTHILLS...........  91  65  90  65 /  50  50  40  40
ALBUQUERQUE HEIGHTS.............  92  70  92  70 /  50  50  30  30
ALBUQUERQUE VALLEY..............  94  69  94  70 /  50  50  30  40
ALBUQUERQUE WEST MESA...........  94  67  95  67 /  50  50  30  40
LOS LUNAS.......................  94  65  93  66 /  40  40  30  30
RIO RANCHO......................  94  64  94  65 /  50  50  30  40
SOCORRO.........................  95  65  94  65 /  30  30  30  30
SANDIA PARK/CEDAR CREST.........  88  61  88  62 /  60  60  50  40
TIJERAS.........................  89  61  89  61 /  60  60  50  30
MORIARTY/ESTANCIA...............  88  55  87  57 /  60  50  50  30
CLINES CORNERS..................  85  61  85  62 /  60  50  60  30
GRAN QUIVIRA....................  89  62  88  63 /  30  30  50  30
CARRIZOZO.......................  90  65  90  66 /  30  40  50  30
RUIDOSO.........................  81  58  82  60 /  50  50  40  30
CAPULIN.........................  85  60  87  60 /  50  40  20  20
RATON...........................  91  62  92  63 /  40  30  30  20
SPRINGER........................  88  63  91  63 /  30  40  30  20
LAS VEGAS.......................  85  60  86  60 /  50  50  50  30
CLAYTON.........................  93  67  94  68 /  30  30  20  10
ROY.............................  88  66  89  65 /  20  30  20  20
CONCHAS.........................  95  73  96  73 /  10  20  20  10
SANTA ROSA......................  94  70  94  70 /  10  30  20  10
TUCUMCARI.......................  97  71  98  71 /  10  20  10  10
CLOVIS..........................  94  69  95  69 /  10  10   5   5
PORTALES........................  95  70  96  70 /  10  10   5   5
FORT SUMNER.....................  95  71  97  72 /  10  20  10  10
ROSWELL.........................  96  71  98  71 /  10  20  10  10
PICACHO.........................  90  63  92  65 /  30  30  30  10
ELK.............................  83  59  85  60 /  40  40  30  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ508-511-512-514-526-527-539.

&&

GUYER
Hazardous weather outlook, Jul 24, 5:32 AM MDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT SUN JUL 24 2011

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CREATE AREAS OF FLASH FLOODING OVER AND AROUND RECENT BURN SCARS.
ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED TO
NUMEROUS SLOW MOVING STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL
AND ASSOCIATED MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SCATTERED
TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE
LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT
WEATHER.GOV/ABQ.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:18 PM MDTSpecial Weather StatementABQGuadalupe42 min
Jul 23, 7:13 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Jul 23, 8:29 PM MDTAreal Flood AdvisoryABQDe Baca91 min
Jul 23, 10:01 PM MDTAreal Flood AdvisoryABQHarding, Union89 min
Jul 24, 3:48 AM MDTFlash Flood WatchABQ18 hr
Jul 24, 1:10 PM MDTAreal Flood AdvisoryABQSandoval110 min
Jul 24, 1:46 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe119 min
Jul 24, 2:22 PM MDTAreal Flood AdvisoryABQColfax113 min
Jul 24, 3:45 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe2 hr
Jul 24, 3:59 PM MDTAreal Flood AdvisoryABQCatron91 min
Jul 24, 4:04 PM MDTAreal Flood AdvisoryABQSocorro, Valencia116 min
Jul 24, 4:17 PM MDTAreal Flood AdvisoryABQColfax, Union118 min

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.